Open Access
Translator Disclaimer
April 1997 Semimartingale integral representation
Hyungsok Ahn
Ann. Probab. 25(2): 997-1010 (April 1997). DOI: 10.1214/aop/1024404427

Abstract

We provide an integral representation for smooth functionals of continuous semimartingales. The representation is related to an infinite-dimensional nonautonomous parabolic equation. Semimartingale integral representations, including a martingale representation, are given in terms of a solution to this equation.

Citation

Download Citation

Hyungsok Ahn. "Semimartingale integral representation." Ann. Probab. 25 (2) 997 - 1010, April 1997. https://doi.org/10.1214/aop/1024404427

Information

Published: April 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0876.60025
MathSciNet: MR1434134
Digital Object Identifier: 10.1214/aop/1024404427

Subjects:
Primary: 60G44, 60H05, 60H30

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top